# SDR AALA202407250327

- Difficulty date: July 24, 2024
- Submitted: July 25, 2024
- Operation: Air carrier
- Aircraft: N834NN
- Make and model: Boeing 737823
- Aircraft serial: 29576
- Aircraft time: 42,550 hours, 17,877 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Misinstalled
- Location: L1
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: 1L DOOR SLIDE PART OF SLIDE IS PUCKERED OUT OF SHROUD. REINSTALLED "Z" FOLD ON FORWARD ENTRY DOOR (L1) SLIDE PACK. PER AMM 25-66-01-400-801.
